# SDR DL73K981505

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Engine: Rroyce
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Engine
- Component: 000AE908T06
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF A/B HYDRAULICS RESULTED IN DIVERSION BACK TO MCO.  FOUND 01 ENG PRESS LINE RUPTURED.  REPLACED SAME, LEAK CKS OK.  REPLACED ALL CASE DRAIN FILTERS.
